I have never had high liver enzymes before. Now they are elevated. CT scan of abdomen done and was okay. A second Hepatic Function was done and they were still high. Waiting on Hepatitis Screening to come back. I've been sick and nauseated for more than 3 weeks and it feels like I did before I had to have my gallbladder out. I'm weak, exhausted 24/7, and have not been able to eat much. My doctor for my fibromyalgia over looked the high enzymes on my lab work so I went to my reg Doctor who did these other tests. He didn't seem to think it would have been any of my medication and my enzymes were fine in May. I feel drained and dehydrated. Do you have any other ideas of what could possibly be going on? Getting very frustrated with my health.
In addition to changed liver enzymes being a result of something directly impacting the liver such as a virus, changes can also result from biliary dysfunction - before or after having a gallbladder removed. You didn't mention when your GB surgery was, but make sure your doc investigates the structural state of your common bile duct. People can develop stones/sludge after the GB is gone and those structures can cause continuing problems.
They said all of the organs and such looked okay on the CT scan. What they found was remote granulomatous disease in my chest and spleen, and diffuse fatty infiltration of the liver. The results of my hepatic function test were a bit higher the second time than they were the first time. From what I saw of the Hepatitis screening that I picked up from medical records is that it is negative (Non-Reactive). I do not have elevated serum calcium that I am aware of and my gall bladder surgery was about five or six years ago.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.